# SDR IPXA2018102425264

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 17,573 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE L1 DOOR WAS INOPERATIVE.  REMOVED AND REPLACED THE BULBS AND LENS IAW AMM 33-51-17-0401. OPS CHECKED NORMAL.
